# SDR A6WA2018091446011

- Difficulty date: August 27, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- Aircraft time: 38,468 hours, 36,761 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT FL300 LT REV UNLOCK CAUTION. NO ADVERSE A/C INDICATIONS. PER IAC LT REV LEVER IDLE, LT THRUST REV EMER STOW. MSG REMAINED HOWEVER WE HAD POSITIVE CONTROL OF LT THRUST AND A/C. DEFERRED PER THE MEL
